# SDR MASA200600193

- Difficulty date: January 25, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 2,991 hours, 2,122 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6597 LAS - RUDDER LIMITER FAULT STATUS MESSAGE.  MX RESET THE SYSTEM WITH THE SPOST PROCEDURE.  OPS CHECK GOOD.
